Table of Contents
Journal of Calculus of Variations
Volume 2013 (2013), Article ID 461371, 8 pages
http://dx.doi.org/10.1155/2013/461371
Research Article

Algorithm for Solving a New System of Generalized Variational Inclusions in Hilbert Spaces

Department of Applied Mathematics, Faculty of Engineering & Technology, Aligarh Muslim University, Aligarh 202002, India

Received 23 March 2013; Accepted 29 April 2013

Academic Editor: Raouf Boucekkine

Copyright © 2013 Shamshad Husain and Sanjeev Gupta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shamshad Husain and Sanjeev Gupta, “Algorithm for Solving a New System of Generalized Variational Inclusions in Hilbert Spaces,” Journal of Calculus of Variations, vol. 2013, Article ID 461371, 8 pages, 2013. doi:10.1155/2013/461371